MAUDE Adverse Event Report: COVIDIEN POLYUR FEED TUBE 6.5FR X 36; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN POLYUR FEED TUBE 6.5FR X 36; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461438
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the device was replaced due to the purple end cap breaking off.There was no patient injury.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to the release of product.One decontaminated sample without the lot number or original packaging was received at the manufacturing site for evaluation.Upon a visual and functional evaluation of the sample, the reported issue was confirmed; the separation of the purple connector was observed.As part of continuous improvements, a formal investigation has been opened to determine the root cause and implement the appropriate corrective actions to prevent the recurrence of the reported issue.This complaint will be used for qa tracking and trending purposes.

Brand Name
POLYUR FEED TUBE 6.5FR X 36
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9776499
Report Number9612030-2020-02428
Device Sequence Number2288925
Product Code KNT
UDI-Device Identifier10884521067950
UDI-Public10884521067950
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461438
Device Catalogue Number461438
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer02/26/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date04/17/2020
Patient Sequence Number1